# SDR FDEA202411011627

- Difficulty date: November 1, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N843FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39286
- Aircraft time: 51,156 hours, 7,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST-FLT INSP, R1 DOOR EXTERIOR EMERGENGY LT INOP.   AMM: 33-51-04-2  RE-LAMPED, REF  AMM: 33-51-04-2. EMERGENCY LT'S  TEST SATIS, ITEM OK FOR SVC.
